Jump to content
Aeroman

Aeroman Haven't Logged in for awhile - I have recovered from Lexapro and Cipro

Recommended Posts

sumi

Dear Aeroman,

 

I am off paxil since April 2017. But I took paxil for 10-15 random days in October, 2017. Will it delay my recovery...I am hoping that in April 2018 i would touch 1 year mark but i am scared due to the tablets i took in October 2017 for 10-15 random days. Will they delay my recovery?

 

Regards

Share this post


Link to post
Share on other sites
Aeroman
11 hours ago, sumi said:

Dear Aeroman,

 

I am off paxil since April 2017. But I took paxil for 10-15 random days in October, 2017. Will it delay my recovery...I am hoping that in April 2018 i would touch 1 year mark but i am scared due to the tablets i took in October 2017 for 10-15 random days. Will they delay my recovery?

 

Regards

No one can answer that. I learned really quick that I could not put a timeline on my recovery. Plus, everyone's timeline is different. 

Share this post


Link to post
Share on other sites
Tootsieroll

Aeroman when did you finally rid yourself of the DP/DR?  I realize that at 3 years 10 months out that they are both still with me.  When I shower I realize I repeat actions because I can't really "feel" when I am sufficiently clean so I'll continue till my brain tells me it's a job done well.  It appears the signals triggered by touch are not reaching my brain in the manner that would seem normal to another person.

Share this post


Link to post
Share on other sites
Aeroman
On 1/17/2018 at 10:44 PM, Tootsieroll said:

Aeroman when did you finally rid yourself of the DP/DR?  I realize that at 3 years 10 months out that they are both still with me.  When I shower I realize I repeat actions because I can't really "feel" when I am sufficiently clean so I'll continue till my brain tells me it's a job done well.  It appears the signals triggered by touch are not reaching my brain in the manner that would seem normal to another person.

I remember it was one of those symptoms that lingered for a long time. I can't tell you how long it lasted because it was a blur but it definitely was over 2 years. The lack of interest of doing anything was what lasted the longest and like anything, I just wrote it all out. I know that those symptoms are very unpleasant but like anything, the brain is magnificent as it will heal. I know sometimes my words may not get across many because you are experiencing some really bad symptoms but whether you believe it or not, you will recover. Believe in yourself. Believe in the power of healing and let time do its thing. Thanks for reaching out

Share this post


Link to post
Share on other sites
Aeroman

This is me while on Lexapro and post withdrawal from Lexapro 

IMG_20180117_191526_458.jpg

Share this post


Link to post
Share on other sites
Bobo71

Areoman - you are an inspiration. Your guidance to burn through time has hit its mark with me. Just have to keep on moving forward and finding distractions to take your mind of the symptoms. If we spend ages thinking about withdrawal and each symptom, the journey is even worse. 

Share this post


Link to post
Share on other sites
PSVT

That is Unbeleivable.....two vastly different people.

 

Aeroman, how did you get past the doubts of getting back to normal function. Like everybody, I really struggle to accept  that this is temporary and it is obvious that this is the biggest concern from those still suffering. I find it difficult to maintain belief this will end!

 

 

Share this post


Link to post
Share on other sites
DrugfreeProf

Aeroman, you definitely are a good looker after getting off that poisonous Lexapro!

Share this post


Link to post
Share on other sites
Aeroman
On 1/20/2018 at 9:14 AM, Bobo71 said:

Areoman - you are an inspiration. Your guidance to burn through time has hit its mark with me. Just have to keep on moving forward and finding distractions to take your mind of the symptoms. If we spend ages thinking about withdrawal and each symptom, the journey is even worse. 

I absolutely agree! I rented a lot of Redbox movies before Netflix popped up. I just kept my mind busy with mindless things while I "waited". Hang in there. 

Share this post


Link to post
Share on other sites
Aeroman
1 hour ago, PSVT said:

That is Unbeleivable.....two vastly different people.

 

Aeroman, how did you get past the doubts of getting back to normal function. Like everybody, I really struggle to accept  that this is temporary and it is obvious that this is the biggest concern from those still suffering. I find it difficult to maintain belief this will end!

 

 

How did I get passed the doubts? 

 

1. I reached out to recovered people. 

2. I lived on the forums looking for reassurance. 

3. Reminded myself that I wasn't crazy. 

4. That thoughts are not true. 

 

I found it difficult too, bigtime. But you will get there just like I did. 

 

My last dose of Lexapro 10mg was on February 27, 2008. How time flies... 

Share this post


Link to post
Share on other sites
Aeroman
46 minutes ago, DrugfreeProf said:

Aeroman, you definitely are a good looker after getting off that poisonous Lexapro!

Awww, thank you. I still can't believe I was that person before but I was. Take care. 

Share this post


Link to post
Share on other sites
PSVT
5 minutes ago, Aeroman said:

How did I get passed the doubts? 

 

1. I reached out to recovered people. 

2. I lived on the forums looking for reassurance. 

3. Reminded myself that I wasn't crazy. 

4. That thoughts are not true. 

 

I found it difficult too, bigtime. But you will get there just like I did. 

 

My last dose of Lexapro 10mg was on February 27, 2008. How time flies... 

 

Not are you only Aeroman you are "The" man.  Your support on here after your recovery is highly appreciated. (Even though you probably answer the same questions and concerns over and over again).  Respect! If only Doctors could take a leaf out of your book.

 

And yes, time flies, the older I get the quicker it is going......

Share this post


Link to post
Share on other sites
Aeroman
1 hour ago, PSVT said:

 

Not are you only Aeroman you are "The" man.  Your support on here after your recovery is highly appreciated. (Even though you probably answer the same questions and concerns over and over again).  Respect! If only Doctors could take a leaf out of your book.

 

And yes, time flies, the older I get the quicker it is going......

Thanks for your kind words but I've been there. And I know how horrible it is to go through W/D. I want you all to know there is hope for recovery if you give it time time time...yes, easier said than done especially when you are going through a SSRI WD induced panic attack or akathasia, or maybe one of those weird vivid dreams...or even the insomnia, dizziness/vertigo like feeling. Yep, I've felt it all and I have surpassed it just like you will too. And yes, I wanted to reinstate but I did not because I truly believed with all my heart and soul I would recover. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.